Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36696
DC FieldValueLanguage
dc.contributor.advisor曾怜玉zh_TW
dc.contributor.advisorLin-Yu Tsengen_US
dc.contributor.authorM.S. Yuen_US
dc.contributor.authorL.Y. Tsengen_US
dc.contributor.authorS.J. Changen_US
dc.contributor.other國立中興大學資訊網路與多媒體研究所zh_TW
dc.date1993zh_TW
dc.date.accessioned2014-06-06T07:57:12Z-
dc.date.available2014-06-06T07:57:12Z-
dc.identifier.issn0020-0190zh_TW
dc.identifier.urihttp://hdl.handle.net/11455/36696-
dc.language.isoen_USzh_TW
dc.publisherELSEVIER SCIENCE BV,PO BOX 211,1000 AE AMSTERDAM,NETHERLANDSen_US
dc.relationInformation Processing Letters, Volume 46, Issue 1, Page(s) 7-11.en_US
dc.subjectPARALLEL ALGORITHMSen_US
dc.subjectCOMBINATORIAL PROBLEMSen_US
dc.subjectDESIGN OF ALGORITHMSen_US
dc.title(Information Processing Letters,46(1):007-011)Sequential and Parallel Algorithms for the Maximum-Weight Independent Set Problem on Permutation Graphsen_US
Appears in Collections:資訊網路與多媒體研究所
文件中的檔案:

取得全文請前往華藝線上圖書館



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.